# SDR IPXA2022071284113

- Difficulty date: July 1, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 39,223 hours, 19,580 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 311N51931
- Part serial: NA
- Condition: Corroded
- Location: #2 Ib Pylon Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#2 PYLON IB FWD SKIN PANEL (P/N: 311N5193-1) HAS CORROSION DAMAGE EXCEEDING 50% MATERIAL THICKNESS ON THE INSIDE OF THE FWD SKINACCOMPLISHED SKIN REPLACEMENT PER RCD 274051, BOEING DWG 311N5002, 757-200PF SRM 51-40-02-0G
